# SDR QXEA200301572

- Difficulty date: December 18, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 12,876 hours, 18,434 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 35721
- Condition: Will Not Test
- Location: Cargo Bay
- Part time: 32,593 hours, 45,903 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2209 - NR 2 BAGGAGE SMOKE WARNING TEST DOESN’T CHECK.  MAINTENANCE REPLACED THE NR 2 SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
